UPM Institutional Repository

Items where Author is "Ural, Bekbaev"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hussein, Ahmed Houida Mohammed and Ural, Bekbaev and Rakhimov, Isamiddin Sattarovich (2018) Classification of two-dimensional Jordan algebras over R. Malaysian Journal of Mathematical Sciences, 12 (3). pp. 287-303. ISSN 1823-8343; ESSN: 2289-750X

Sattarovich, Rakhimov Isamiddin and Ural, Bekbaev (2010) On isomorphisms and invariants of finite dimensional complex filiform Leibniz algebras. Communications in Algebra, 38 (12). pp. 4705-4738. ISSN 0092-7872; ESSN: 1532-4125

Wong, Tze Jin and Md Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Ural, Bekbaev (2007) The quartic analog to the RSA cryptosystem. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 63-81. ISSN 1823-8343

This list was generated on Tue Feb 18 09:59:32 2020 UTC.